# SDR USAA2012092400007

- Difficulty date: August 18, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SEGMENT ANGLE FRAME ON EMERGENCY EXIT DOOR 844 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED SEGMENT ANGLE FRAME ON EMERGENCY EXIT DOOR 844 IAW EO 5210Y228 & A319 SRM 51-72-11.
